On Discrete Logarithm Based Additively Homomorphic Encryption

Jae Hong SEO  Keita EMURA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E96-A    No.11    pp.2286-2289
Publication Date: 2013/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E96.A.2286
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
additive homomorphic encryption,  discrete logarithm problem,  ElGamal encryption,  

Full Text: PDF>>
Buy this Article

In this paper, we examine additive homomorphic encryptions in the discrete logarithm setting. Recently, Wang et al. proposed an additive homomorphic encryption scheme by modifying the ElGamal encryption scheme [Information Sciences 181(2011) 3308-3322]. We show that their scheme allows only limited number of additions among encrypted messages, which is different from what they claimed.